Search Results

There are 10114 results for: content related to: Some fundamental geometric and topological properties of generalized Orlicz-Lorentz function spaces

  1. Pointwise multipliers of Calderón-Lozanovskiǐ spaces

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 876–907, Paweł Kolwicz, Karol Leśnik and Lech Maligranda

    Version of Record online : 27 DEC 2012, DOI: 10.1002/mana.201100156

  2. Function spaces on singular manifolds

    Mathematische Nachrichten

    Volume 286, Issue 5-6, April 2013, Pages: 436–475, H. Amann

    Version of Record online : 4 MAY 2012, DOI: 10.1002/mana.201100157

  3. Martingale Orlicz-Hardy spaces

    Mathematische Nachrichten

    Volume 285, Issue 5-6, April 2012, Pages: 670–686, Takashi Miyamoto, Eiichi Nakai and Gaku Sadasue

    Version of Record online : 2 JAN 2012, DOI: 10.1002/mana.201000109

  4. Derivatives of the Evans function and (modified) Fredholm determinants for first order systems

    Mathematische Nachrichten

    Volume 284, Issue 13, September 2011, Pages: 1592–1638, Mita Das and Yuri Latushkin

    Version of Record online : 12 JUL 2011, DOI: 10.1002/mana.201000074

  5. On matrix-valued Herglotz-Nevanlinna functions with an emphasis on particular subclasses

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1770–1790, Bernd Fritzsche, Bernd Kirstein and Conrad Mädler

    Version of Record online : 11 APR 2012, DOI: 10.1002/mana.201100247

  6. Spaces of vector-valued functions and their duals

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 1063–1081, Walter Roth

    Version of Record online : 9 FEB 2012, DOI: 10.1002/mana.201100085

  7. The grand Lusin-area characterization of Hajłasz-Sobolev spaces and Triebel-Lizorkin spaces

    Mathematische Nachrichten

    Volume 286, Issue 7, May 2013, Pages: 691–711, Xiaojuan Jiang, Dachun Yang and Wen Yuan

    Version of Record online : 11 APR 2012, DOI: 10.1002/mana.201100161

  8. Schur–Weyl Theory for C*-algebras

    Mathematische Nachrichten

    Volume 285, Issue 10, July 2012, Pages: 1170–1198, Daniel Beltiţă and Karl-Hermann Neeb

    Version of Record online : 9 FEB 2012, DOI: 10.1002/mana.201100114

  9. On the resolvent arising in a parameter-elliptic multi-order boundary problem

    Mathematische Nachrichten

    Volume 285, Issue 13, September 2012, Pages: 1643–1670, M. Faierman

    Version of Record online : 27 JUL 2012, DOI: 10.1002/mana.201000157

  10. A new and self-contained presentation of the theory of boundary operators for slit diffraction and their logarithmic approximations

    Mathematische Nachrichten

    Volume 285, Issue 1, January 2012, Pages: 74–102, Norbert Gorenflo and Matthias Kunik

    Version of Record online : 28 SEP 2011, DOI: 10.1002/mana.200910203

  11. You have free access to this content
    Square-integrable solutions and Weyl functions for singular canonical systems

    Mathematische Nachrichten

    Volume 284, Issue 11-12, August 2011, Pages: 1334–1384, Jussi Behrndt, Seppo Hassi, Henk de Snoo and Rudi Wietsma

    Version of Record online : 16 JUN 2011, DOI: 10.1002/mana.201000017

  12. Large deviations for discontinuous additive functionals of symmetric stable processes

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 1148–1171, Masayoshi Takeda and Kaneharu Tsuchida

    Version of Record online : 13 MAY 2011, DOI: 10.1002/mana.200810843

  13. Foliations with trivial canonical bundle on Fano 3-folds

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 921–940, Frank Loray, Jorge Vitório Pereira and Frédéric Touzet

    Version of Record online : 6 FEB 2013, DOI: 10.1002/mana.201100354

  14. Weak convergence of spectral shift functions for one-dimensional Schrödinger operators

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1799–1838, Fritz Gesztesy and Roger Nichols

    Version of Record online : 11 APR 2012, DOI: 10.1002/mana.201100222

  15. Pencils on real curves

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 799–816, Marc Coppens and Johannes Huisman

    Version of Record online : 7 JAN 2013, DOI: 10.1002/mana.201100196

  16. Constrained energy problems with external fields for vector measures

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 1144–1165, N. Zorii

    Version of Record online : 1 FEB 2012, DOI: 10.1002/mana.201000148

  17. Maximal regularity with temporal weights for parabolic problems with inhomogeneous boundary conditions

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 1032–1051, Martin Meyries and Roland Schnaubelt

    Version of Record online : 2 FEB 2012, DOI: 10.1002/mana.201100057

  18. Composition with distributions of Wiener-Poisson variables and its asymptotic expansion

    Mathematische Nachrichten

    Volume 285, Issue 5-6, April 2012, Pages: 619–658, Masafumi Hayashi and Yasushi Ishikawa

    Version of Record online : 16 DEC 2011, DOI: 10.1002/mana.200910194

  19. A Hölder continuity result for a class of obstacle problems under non standard growth conditions

    Mathematische Nachrichten

    Volume 284, Issue 11-12, August 2011, Pages: 1404–1434, Michela Eleuteri and Jens Habermann

    Version of Record online : 6 JUL 2011, DOI: 10.1002/mana.201190024

  20. Local means, wavelet bases and wavelet isomorphisms in Besov-Morrey and Triebel-Lizorkin-Morrey spaces

    Mathematische Nachrichten

    Volume 286, Issue 1, January 2013, Pages: 59–87, Marcel Rosenthal

    Version of Record online : 16 OCT 2012, DOI: 10.1002/mana.201200020